# SDR DALA2024022702697

- Difficulty date: February 27, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 105,144 hours, 14,791 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 DURING PERFORM WIFI DE-MOD THE SIZE OF THE DOUBLER IS TOO SMAL. CORRECTIVE ACTION: THE DOUBLER FABRICATED AND INSTALLED AS PER PRI: 615977-14 REV.0 . COMPARED AND COMPLIED WITH ER/A: 615977-14 REV.ORIGINAL. NO DEVIATION. (0220272)
